Alert archive / California / Wind Advisories in 2005
Wind Advisory 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Dec 2, 2005, 2:35 PM PST. It took effect at Dec 2, 2005, 10:00 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 2:35 PM PST (22:35 UTC)
- In effect from
- Dec 2, 2005, 10:00 PM PST
- Expired
- Dec 3, 2005, 12:00 PM PST
- In force
- 14 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 022235 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 235 PM PST FRI DEC 2 2005 ...GUSTY WINDS ACROSS PORTIONS OF THE SOUTHLAND THROUGH SATURDAY MORNING... .GUSTY ONSHORE WINDS ASSOCIATED WITH THE COLD FRONT WILL CONTINUE TO AFFECT THE MOUNTAINS AND DESERTS THROUGH THE EARLY EVENING HOURS. INITIALLY...THE STRONGEST WINDS WILL OCCUR ACROSS THE ANTELOPE VALLEY...WHERE LOCAL WIND GUSTS OVER 50 MPH CAN BE EXPECTED...MAINLY NEAR THE INTERSTATE 14 CORRIDOR. BEHIND THE COLD FRONT...THERE WILL BE INCREASING NORTHWEST TO NORTH WINDS LATER TONIGHT AND SATURDAY MORNING. THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. LOCALIZED WIND GUSTS OVER 50 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREAS...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR AND MONTECITO HILLS AREA OF SANTA BARBARA COUNTY. CAZ059-030200- /O.NEW.KLOX.WI.Y.0013.051202T2235Z-051203T0200Z/ ANTELOPE VALLEY- 235 PM PST FRI DEC 2 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED NEAR THE INTERSTATE 14 CORRIDOR...NEAR LAKE PALMDALE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ052>054-030445- /O.NEW.KLOX.WI.Y.0014.051203T0600Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 235 PM PST FRI DEC 2 2005 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PST SATURDAY. NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH LATER TONIGHT THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ039-030445- /O.NEW.KLOX.WI.Y.0014.051203T0600Z-051203T1400Z/ SANTA BARBARA COUNTY SOUTH COAST- 235 PM PST FRI DEC 2 2005 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST SATURDAY. NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS OVER 40 MPH BELOW PASSES AND CANYONS LATER TONIGHT THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ GOMBERG
5 follow-up statements
000 WWUS76 KLOX 030204 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 604 PM PST FRI DEC 2 2005 ...GUSTY WINDS ACROSS PORTIONS OF THE SOUTHWEST CALIFORNIA THROUGH SATURDAY MORNING... .LOCALLY STRONG NORTHWEST WINDS WILL DEVELOP TONIGHT BEHIND A COLD FRONT MOVING THROUGH LOS ANGELES COUNTY THIS EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. LOCALIZED WIND GUSTS OVER 50 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR AND MONTECITO HILLS AREA OF SANTA BARBARA COUNTY. CAZ059-030315- /O.EXP.KLOX.WI.Y.0013.000000T0000Z-051203T0200Z/ ANTELOPE VALLEY- 604 PM PST FRI DEC 2 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH LOCALLY HIGHER GUSTS WILL CONTINUE TONIGHT. $$ CAZ052>054-030815- /O.CON.KLOX.WI.Y.0014.051203T0600Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 604 PM PST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PST SATURDAY. NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS OVER 50 MPH LATER TONIGHT THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ039-030815- /O.CON.KLOX.WI.Y.0014.051203T0600Z-051203T1400Z/ SANTA BARBARA COUNTY SOUTH COAST- 604 PM PST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM PST SATURDAY. NORTHWEST TO NORTH WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS OVER 40 MPH BELOW PASSES AND CANYONS LATER TONIGHT THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MOYER
000 WWUS76 KLOX 030753 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1153 PM PST FRI DEC 2 2005 ...GUSTY WINDS ACROSS PORTIONS OF THE SOUTHWEST CALIFORNIA THROUGH SATURDAY MORNING... .LOCALLY STRONG NORTHWEST WINDS HAVE DEVELOPED EARLY THIS MORNING BEHIND A COLD FRONT THAT MOVED THROUGH LOS ANGELES FRIDAY EVENING. THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. LOCALIZED WIND GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR AND MONTECITO HILLS AREA OF SANTA BARBARA COUNTY. CAZ052>054-031400- /O.CON.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1153 PM PST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST SATURDAY. NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ039-031400- /O.CON.KLOX.WI.Y.0014.000000T0000Z-051203T1400Z/ SANTA BARBARA COUNTY SOUTH COAST- 1153 PM PST FRI DEC 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED BELOW PASSES AND CANYONS THROUGH SATURDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ WOFFORD
000 WWUS76 KLOX 031339 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 539 AM PST SAT DEC 3 2005 ...GUSTY WINDS ACROSS PORTIONS OF THE SOUTHWEST CALIFORNIA THROUGH THIS MORNING... .LOCALLY STRONG NORTH TO NORTHWEST WINDS DEVELOPED LAST NIGHT BEHIND A COLD FRONT THAT MOVED THROUGH THE AREA. THE STRONGEST WINDS WILL OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST. WIND GUSTS TO 50 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR AND MONTECITO HILLS AREA OF SANTA BARBARA COUNTY. WINDS ARE EXPECTED TO DIMINISH LATER THIS MORNING OR EARLY AFTERNOON. CAZ039-031700- /O.EXT.KLOX.WI.Y.0014.000000T0000Z-051203T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- 539 AM PST SAT DEC 3 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED BELOW PASSES AND CANYONS THROUGH THIS MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ052>054-031700- /O.CON.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 539 AM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH THIS MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ WOFFORD
000 WWUS76 KLOX 031646 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 846 AM PST SAT DEC 3 2005 ...GUSTY WINDS OVER AREAS OF THE SOUTHWEST CALIFORNIA THROUGH THIS MORNING... .THE STRONGEST WINDS WILL CONTINUE OVER EXPOSED RIDGES OF SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST...ESPECIALLY NEAR THE INTERSTATE 5 CORRIDOR AND MONTECITO HILLS AREA OF SANTA BARBARA COUNTY. WINDS ARE EXPECTED TO DIMINISH BY EARLY AFTERNOON. CAZ039-032000- /O.EXT.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 846 AM PST SAT DEC 3 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST BELOW PASSES AND CANYONS THROUGH THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR GAVIOTA AND SAN MARCOS PASSES. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ052>054-032000- /O.CON.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 846 AM PST SAT DEC 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL PERSIST THROUGH THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR NEAR THE INTERSTATE 5 CORRIDOR...AS WELL AS THE MONTECITO HILLS AREA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ FORWOOD
000 WWUS76 KLOX 031940 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1140 AM PST SAT DEC 3 2005 CAZ052>054-032045- /O.EXP.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1140 AM PST SAT DEC 3 2005 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. $$ CAZ039-032045- /O.EXP.KLOX.WI.Y.0014.000000T0000Z-051203T2000Z/ SANTA BARBARA COUNTY SOUTH COAST- 1140 AM PST SAT DEC 3 2005 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. $$ FORWOOD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:10 PM PST, 25 minutes earlier.
Area forecast discussion, Dec 2, 2:10 PM PST, 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 210 PM PST FRI DEC 2 2005 .SHORT TERM...MOISTURE PLUME CONTINUES TO SAG SLOWLY SOUTHWARD WITH TIME. CURRENT DOPPLER RADAR SHOWING MOST OF THE RAINFALL BEING CONFINED TO LA/VTU COUNTIES THIS AFTERNOON...WITH SCATTERED SHOWERS NORTHWARD. RAINFALL AMOUNTS ACROSS VENTURA COUNTY HAVE GENERALLY BEEN ONE HALF INCH OR LESS...WITH LOS ANGELES COUNTY GENERALLY RECEIVING UNDER ONE QUARTER INCH. BEST CHANCE OF SHOWERS DURING THE EVENING COMMUTE LIKELY TO OCCUR ACROSS THE LOS ANGELES BASIN...WITH SHOWERS GRADUALLY DIMINISHING FROM THE NORTHWEST. LOOKING AT THE LOCAL VAD WIND PROFILE...IT SHOWS THAT THE LOW LEVEL FLOW HAS ALREADY SHIFTED TO A MORE NORTHWESTWERLY DIRECTION... WHICH SHOULD GENERALLY LIMIT THE THREAT OF SIGNIFICANT RAINFALL. WITH DECREASING TRENDS IN AREAL COVERAGE AND INTENSITY OF RAINFALL... HAVE CANCELLED THE FLASH FLOOD WATCH FOR THE BURN AREAS. LATER TONIGHT AND SATURDAY MORNING...THE SHOWERS ARE EXPECTED TO BE CONFINED TO THE INTERIOR SLOPES AND ADJACENT INTERIOR VALLEYS. DURING THIS TIME...WILL SEE SNOW LEVELS DROP RAPIDLY TO AROUND 5000 FEET. AS A RESULT...COULD SEE MIX OF RAIN AND SNOW SHOWERS NEAR THE GRAPEVINE...BUT DO NOT ANTICIPATE ANY REAL ACCUMULATION. GUSTY ONSHORE WINDS ARE EXPECTED TO CONTINUE THIS AFTERNOON ACROSS THE MOUNTAINS AND ANTELOPE VALLEY. AS THE NORTHWEST TO NORTH FLOW INCREASES OVERNIGHT AND SATURDAY MORNING...THIS WILL COINCIDE WITH INCREASING SUBSIDENCE AND COLD AIR ADVECTION. AS A RESULT...HAVE POSTED WIND ADVISORIES FOR THE MOUNTAINS OF LA/VTU/SBA COUNTIES AS WELL AS THE SBA COUNTY SOUTH COAST. TWO AREAS THAT ARE EXPECTED TO RECEIVE THE STRONGEST WIND GUSTS (AROUND 50 MPH) INCLUDE THE INTERSTATE 5 CORRIDOR AND THE MONTECITO HILLS IN SBA COUNTY. AS THE AIR MASS DRIES OUT...WILL SEE ANOTHER ROUND OF CHILLY TEMPERATURES THE NEXT TWO NIGHTS... WITH SOME INTERIOR VALLEYS ONCE AGAIN HITTING THE FREEZING MARK. GUSTY NORTHEAST WINDS WILL PREVAIL ON SUNDAY AND MONDAY WITH ONLY A SLIGHT WARMING TREND. .LONG TERM...LOOKS LIKE THE MODELS ARE SETTLING IN WITH ANOTHER REX BLOCK PATTERN FOR THE EASTERN PACIFIC NEXT WEEK, MEANING MOSTLY PERIODS OF OFFSHORE FLOW AND DRY WEATHER. STRONGEST OFFSHORE GRADIENTS WILL BE MONDAY AND AGAIN THURSDAY/FRIDAY. CONDITIONS SHOULD BE DRY, THOUGH THE GFS DOES BRING SOME MID AND HIGH CLOUDS THROUGH THE AREA FROM TIME TO TIME. THICKNESSES STAY PRETTY LOW THROUGH THE WEEK SO DONT LOOK FOR TEMPERATURES TO RISE MUCH ABOVE 70 EVEN IN THE WARMEST SPOTS. OVERNIGHT LOWS WILL BE QUITE CHILLY WITH MANY INTERIOR SECTIONS AT OR BELOW FREEZING. && .AVIATION... A WEAKENING FRONT WAS SLOWLY PUSHING THROUGH VENTURA AND LOS ANGELES COUNTIES THIS AFTERNOON. STILL EXPECTING CEILINGS OF AROUND 1500 FEET AND VISIBILITY OF AROUND 3 MILES ALONG WITH LIGHT RAIN IN THE VICINITY OF THE FRONT. THE FRONT WILL PUSH INTO THE VICINITY OF DOWNTOWN LOS ANGELES AND KLAXIN THE NEXT COUPLE OF HOURS BEFORE EXITING THE CWA THIS EVENING. SKIES WILL CONTINUE TO CLEAR BEHIND THE FRONT...ALTHOUGH SOME TAF SITES WILL LIKELY SEE SOME FOG OR LOW CLOUDS OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...GOMBERG AVIATION...SWEET
Hazardous weather outlook, Dec 2, 2:30 PM PST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST FRI DEC 2 2005 CAZ034>041-044>047-051>054-059-087-088-031400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 230 PM PST FRI DEC 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... REST OF TODAY SHOWERS WILL CONTINUE TO DECREASE IN INTENSITY THIS AFTERNOON AS A COLD FRONT MOVES SOUTH OF THE AREA. GUSTY WINDS ARE OCCURRING IN THE ANTELOPE VALLEY DUE TO A STRONG ONSHORE FLOW. EXPECT GUSTS TO 50 MPH THROUGH EARLY THIS EVENING. WINDS WILL INCREASE ACROSS THE MOUNTAINS AND SANTA BARBARA SOUTH COAST LATER THIS EVENING AND CONTINUE ON SATURDAY. FAVORED MOUNTAIN PASSES AND NORTH TO SOUTH ORIENTED CANYONS WILL SEE GUSTS UP TO 50 MPH AT TIMES. THEREFORE...A WIND ADVISORY IS IN EFFECT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND THE SANTA BARBARA SOUTH COAST ON SATURDAY. FAVORED MOUNTAIN PASSES AND NORTH TO SOUTH ORIENTED CANYONS WILL SEE GUSTS UP TO 50 MPH AT TIMES. THEREFORE...A WIND ADVISORY IS IN EFFECT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG/BOLDT
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 2:35 PM PST | Wind Advisory | LOX | 3 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.